# SDR AALA20190502011

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 71,828 hours, 9,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EMERGENCY ESCAPE SLIDE LIGHT DID NOT ILLUMINATE DURING TEST ON STEP E(2). MAINTENANCE REPLACED BATTERY PACK PER MM 33-51-06.
